MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

B. BRAUN MEDICAL INC. HEMODIALYSIS BLOODLINES; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number SL-2010M2096
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: reason of complaint: saline was leaking from locksite on the arterial line during priming.Unable to stop.Line was not used.During initial set up, ns was leaking from the atrial med/ blood port- unable to get it to stop by adjusting cap.Lines not used for patient care.Patient injury: no.

Brand Name
HEMODIALYSIS BLOODLINES
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th avenue
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key25429170
Report Number2521402-2026-00577
Device Sequence Number10373586
Product Code FJK
UDI-Device Identifier04046964186080
UDI-Public(01)04046964186080(17)290107(10)A2600100
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K080807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSL-2010M2096
Device Lot NumberA2600100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown